Bookmark and Share

Notice: On March 31, it was announced that Statalist is moving from an email list to a forum. The old list will shut down at the end of May, and its replacement, statalist.org is already up and running.


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

st: Han and Hausman (1990) Nonparametric Baseline Hazard


From   "Irwin T.S. Wang" <irwintswang@gmail.com>
To   statalist@hsphsun2.harvard.edu
Subject   st: Han and Hausman (1990) Nonparametric Baseline Hazard
Date   Mon, 6 Dec 2010 20:56:16 -0500

Dear All,

Has anyone tried estimating the nonparametric baseline hazard
discussed in Han and Hausman (1990) in Stata? I browsed through the
archive but did not find relevant discussion. Any thoughts will be
much appreciated.

Han, A. and J.A. Hausman. 1990. Flexible Parametric Estimation of
Duration and Competing Risk Models. Journal of Applied Econometrics
5(1):1-28.

Thanks,

T.S. Wang
*
*   For searches and help try:
*   http://www.stata.com/help.cgi?search
*   http://www.stata.com/support/statalist/faq
*   http://www.ats.ucla.edu/stat/stata/


© Copyright 1996–2014 StataCorp LP   |   Terms of use   |   Privacy   |   Contact us   |   Site index